# SDR JJBA20220621020

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 37,929 hours, 26,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT CEILING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED COCKPIT CEILING EMERGENCY LIGHT LAMP. OPS CHECK GOOD.
